MathSciNet Relay Station
MathSciNet bibliographic data
MR2186722 28A60 (03E55 06E10 54A20 54A25)
Balcar, B.; Jech, T.; Pazák, T. Complete CCC Boolean algebras, the order sequential topology, and a problem of von Neumann. Bull. London Math. Soc. 37 (2005), no. 6, 885–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement